# SDR 97UAL900438

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bs 785
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING DOOR EMERGENCY EEL LIGHTS INOPERATIVE.  *S/D*  WIRE W90300022 FROM BATTERY PACK TO SPLICE NR 9093 DAMAGED.  WIRE REPLACED, LIGHTING SYSTEM CHECKS NORMAL.
